Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 48 (2011), 281-284
PII: S 0273-0979(2011)01330-1
Published electronically: January 11, 2011
Full text: PDF



MR: 0419403 (54 \#7424)
Kenneth A. Ribet
A modular construction of unramified $ p$-extensions of $ Q(\mu \sb{p})$.
Inventiones Mathematicae 34, (1976), no. 3, 151-162

Reviewed by: V. V. Sokurov


MR: 0742853 (85m:11069)
B. Mazur and A. Wiles
Class fields of abelian extensions of $ {\bf Q}$.
Inventiones Mathematicae 76, (1984), no. 2, 179-330

Reviewed by: Kenneth A. Ribet


MR: 1802388 (2002e:11143)
Chandrashekhar Khare
Notes on Ribet's converse to Herbrand.
2000, 273-284 pp.

Reviewed by: V. Kumar Murty


MR: 1997986 (2004h:20064)
Joël Bellaïche
À propos d'un lemme de Ribet.
Rendiconti del Seminario Matematico della Universita di Padova. 109, (2003), 45-62

Reviewed by: Philippe Graftieaux
Journal: Bull. Amer. Math. Soc. 48 (2011), 281-284
Article copyright: © Copyright 2011 American Mathematical Society